Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 50, NWS Fort Worth, TX

March 30, 2007Jack County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 30, 2007, 6:39 PM CDT for Jack County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2007, 6:39 PM CDT (23:39 UTC)
Expired
Mar 30, 2007, 10:45 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Jack County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 109 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 905 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
905 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 302341
FFWFWD
TXC237-310345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1045 PM CDT

* AT 636 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING  
FROM HEAVY RAINS AFFECTING MOST OF JACK COUNTY.  THE SHERIFFS OFFICE 
REPORTED SEVERAL ROADS CLOSED...AND MODERATE TO LOCALLY HEAVY 
RAINFALL WILL CONTINUE OVER MAINLY EASTERN SECTIONS OF THE COUNTY 
THROUGH 730 PM.  THIS EXTENDS THE FLASH FLOOD WARNING PREVIOUSLY 
ISSUED.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JACKSBORO

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.

LAT...LON 3305 9838 3303 9795 3343 9794 3345 9837

$$
1 follow-up statement
000 
WGUS74 KFWD 310221
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT FRI MAR 30 2007

TXC237-310345-
JACK TX-
918 PM CDT FRI MAR 30 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR JACK
COUNTY...

AT 912 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
HIGHWAY 180 EAST AND HIGHWAY 199 WERE STILL CLOSED DUE TO FLASH 
FLOODING. EVEN THOUGH RAIN HAS ENDED OVER THE WARNED AREA...FLOODING 
IS EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS AS WATERS RECEDE.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER 
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3305 9838 3303 9795 3343 9794 3345 9837

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 5:36 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 30, 5:36 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
536 PM CDT FRI MAR 30 2007

.UPDATE...
UPDATED TO ADD TORNADO WATCH NUMBER 95.

&&

.PREV DISCUSSION... /ISSUED 505 PM CDT FRI MAR 30 2007/

DISCUSSION...
UPDATED TO REMOVE SOME OF THE TORNADO WATCH FOR THE EXTREME
NORTHWEST COUNTIES AND TO ADD LIMESTONE TO THE WATCH PER REQUEST
FROM SPC. NEW WATCH WILL BE ISSUED BEFORE 6 PM TO REPLACE CURRENT
WATCH. OTHERWISE...ADJUSTMENTS WERE MADE TO THE FORECAST TO SHOW
FASTER CLEARING OUT OF THE PRECIP THIS EVENING FROM WEST TO EAST
AS COLD AIR IS BEGINNING TO MOVE SOUTHEAST.  TR.92

PREV DISCUSSION... /ISSUED 345 PM CDT FRI MAR 30 2007/

DISCUSSION...
ANOTHER VERY BUSY WEATHER DAY...

A VERY STRONG SHORT WAVE WAS IN THE PROCESS OF MOVING NORTHEAST
ACROSS NORTH TEXAS THIS AFTERNOON. WIDESPREAD SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED AGAIN...AS THE SHORT WAVE TROUGH
(UPPER AIR DISTURBANCE) HAS ROTATED INTO NORTHERN PORTIONS OF
TEXAS AND SOUTHERN OKLAHOMA. FURTHER SOUTH...ANOTHER AREA OF
SHOWERS/THUNDERSTORMS HAS SPREAD ACROSS SOUTH AND SOUTHEAST
PORTIONS OF NORTH TEXAS. STRONGER INSTABILITIES...AND A SUB-TROPICAL
JET MAX HAVE LIKELY HAD SOMETHING TO DO WITH THE FORMATION OF THE SOUTHERN
AREA OF THUNDERSTORMS.

THE MAIN BODY OF PRECIPITATION WILL CONTINUE TO ROTATE INTO
OKLAHOMA TONIGHT. THE SOUTHERN CONVECTION LIKELY WILL FIRE OFF
INTO A SQUALL LINE (AS INDICATED BY THE MODELS) AND HOT-FOOT IT
INTO LOUISIANA AND SOUTHEAST TEXAS TONIGHT AND SATURDAY.

THERE ARE SEVERAL DAYS WITH LOW THUNDERSTORM CHANCES...MAINLY
TUESDAY AND WEDNESDAY OF NEXT WEEK. HOWEVER...THESE EVENTS LIKELY
WILL NOT BE NEARLY AS SIGNIFICANT AS WHAT WE HAVE EXPERIENCED OVER
THE PAST DEW DAYS.

LOOK FOR MILD TO COOL TEMPERATURES NEXT WEEK...AS SEVERAL COOL
FRONTS MOVE THROUGH THE AREA. WE HAVE CHANGED THE TEMPERATURE
FORECASTS A BIT...MAINLY LOWERING LOW TEMPERATURES A FEW DEGREES. #26
WE WILL HOLD ON WITH THE FLASH FLOOD WATCH...UNTIL MIDNIGHT OR
MAYBE AFTER. THE TORNADO WATCH WILL EXPIRE AT 600 PM.

 &&

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  56  71  50  81  57 / 100  20  10   0   0
WACO, TX              54  72  50  81  56 / 100  20  10   0   0
PARIS, TX             58  70  51  79  54 / 100  60  10   0   0
DENTON, TX            54  71  46  81  56 / 100  20  10   0   0
MCKINNEY, TX          54  71  46  82  55 / 100  20  10   0   0
DALLAS, TX            56  72  54  81  60 / 100  20  10   0   0
TERRELL, TX           54  71  48  82  56 / 100  30  10   0   0
CORSICANA, TX         55  69  50  81  57 / 100  40  10   0   0
TEMPLE, TX            54  72  50  81  55 / 100  30  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

99/99
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CDT FRI MAR 30 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
415 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST
OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH
THIS EVENING.

A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL
APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF
THUNDERSTORMS TO THE ENTIRE REGION.  THE MAIN HAZARD ASSOCIATED WITH
THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS
RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH
AMOUNTS.

FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE
POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA.
THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST
WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH
TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR
TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE
SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR
FLOODING REPORTS.  SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS
ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.

In the hours before

Local storm report, Mar 30, 5:32 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
532 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     FLASH FLOOD      HEWITT                  31.45N  97.19W
03/30/2007                   MCLENNAN           TX   AMATEUR RADIO

            ROADS UNDER WATER IN HEWITT.
Local storm report, Mar 30, 5:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      MONTAGUE                33.66N  97.72W
03/30/2007                   MONTAGUE           TX   LAW ENFORCEMENT

            ROADS UNDER WATER.
Local storm report, Mar 30, 5:59 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FLASH FLOOD      WACO                    31.57N  97.18W
03/30/2007                   MCLENNAN           TX   LAW ENFORCEMENT

            PORTIONS OF I-35 CLOSED DUE TO FLOODING
Local storm report, Mar 30, 6:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FLASH FLOOD      WACO                    31.57N  97.18W
03/30/2007                   MCLENNAN           TX   PUBLIC

            3 FEET OF WATER OVER THE ROADS IN SOUTHWEST WACO...30TH
            STREET.
Local storm report, Mar 30, 6:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT FRI MAR 30 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      GRAHAM                  33.10N  98.58W
03/30/2007                   YOUNG              TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED AND BARRICADED ACROSS THE COUNTY.
Special weather statement, Mar 30, 6:34 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT FRI MAR 30 2007

TXZ103-104-118>121-133-134-310000-
DENTON TX-COLLIN TX-TARRANT TX-DALLAS TX-ROCKWALL TX-KAUFMAN TX-
JOHNSON TX-ELLIS TX-
634 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  COLLIN COUNTY
  DALLAS COUNTY
  DENTON COUNTY
  NORTHERN ELLIS COUNTY
  JOHNSON COUNTY
  NORTHWESTERN KAUFMAN COUNTY
  ROCKWALL COUNTY
  TARRANT COUNTY

THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY ACROSS THE
DALLAS-FORT WORTH METROPLEX DURING THE EVENING HOURS...RESULTING IN
AN INCREASING THREAT OF HEAVY RAINFALL AND FLASH FLOODING.
THUNDERSTORMS CURRENTLY EXTENDING FROM NEAR DENTON TO WEATHERFORD TO
STEPHENVILLE WILL MOVE EAST THROUGH 10 PM...LIKELY RESULTING IN VERY
HEAVY RAINFALL OF UP TO 2 INCHES PER HOUR. IN ADDITION...THE
STRONGER STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES.

RESIDENTS ACROSS THE DFW METROPLEX SHOULD MONITOR CHANGING WEATHER
CONDITIONS THIS EVENING.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.

LAT...LON 3220 9760 3236 9647 3285 9634 3337 9638
      3338 9733 3290 9751

07/BB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:02 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:07 PM CDTSevere Thunderstorm WarningFWDParker53 min
Mar 29, 7:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Navarro34 min
Mar 29, 7:30 PM CDTFlash Flood WarningFWDHill3 hr
Mar 29, 7:32 PM CDTSpecial Weather StatementFWDWise28 min
Mar 29, 7:37 PM CDTFlash Flood WarningFWDLimestone, Navarro4 hr
Mar 29, 7:45 PM CDTSevere Thunderstorm WarningFWDWise60 min
Mar 29, 8:11 PM CDTSpecial Weather StatementFWDHenderson, Navarro34 min
Mar 29, 8:33 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
Mar 29, 9:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Mar 29, 9:42 PM CDTSpecial Weather StatementFWDTarrant33 min
Mar 29, 9:48 PM CDTFlash Flood WarningFWDEllis4 hr
Mar 29, 10:24 PM CDTFlash Flood WarningFWDHill4 hr
Mar 29, 11:22 PM CDTFlash Flood WarningFWDHenderson, Navarro4 hr
Mar 30, 2:01 AM CDTFlash Flood WarningFWDEllis3 hr
Mar 30, 10:00 AM CDTSpecial Weather StatementFWDCoryell30 min
Mar 30, 10:27 AM CDTSpecial Weather StatementFWDEastland33 min
Mar 30, 10:33 AM CDTSevere Thunderstorm WarningFWDEastland57 min
Mar 30, 10:41 AM CDTSpecial Weather StatementFWDBosque34 min
Mar 30, 10:50 AM CDTTornado WarningFWDEastland40 min
Mar 30, 10:57 AM CDTSpecial Weather StatementFWDYoung33 min
Mar 30, 11:27 AM CDTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker41 min
Mar 30, 11:29 AM CDTTornado WarningFWDEastland49 min
Mar 30, 11:45 AM CDTTornado WarningFWDErath, Palo Pinto60 min
Mar 30, 12:02 PM CDTSpecial Weather StatementFWDBell, Coryell, Lampasas, McLennan58 min
Mar 30, 12:21 PM CDTSpecial Weather StatementFWDParker24 min
Mar 30, 12:22 PM CDTSpecial Weather StatementFWDJack23 min
Mar 30, 12:39 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker66 min
Mar 30, 12:51 PM CDTSevere Thunderstorm WarningFWDEastland54 min
Mar 30, 1:25 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningFWDParker, Wise45 min
Mar 30, 1:50 PM CDTSpecial Weather StatementFWDCoryell25 min
Mar 30, 1:54 PM CDTSpecial Weather StatementFWDYoung36 min
Mar 30, 1:57 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 2:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Mar 30, 2:49 PM CDTFlash Flood WarningFWDJack4 hr
Mar 30, 2:56 PM CDTSpecial Weather StatementFWDCoryell34 min
Mar 30, 3:00 PM CDTSpecial Weather StatementFWDWise30 min
Mar 30, 3:01 PM CDTFlash Flood WarningFWDBell, Coryell, Lampasas4 hr
Mar 30, 3:15 PM CDTSpecial Weather StatementFWDCoryell, McLennan30 min
Mar 30, 3:25 PM CDTFlash Flood WarningFWDMontague4 hr
Mar 30, 3:29 PM CDTSpecial Weather StatementFWDStephens31 min
Mar 30, 3:32 PM CDTFlash Flood WarningFWDStephens, Young4 hr
Mar 30, 3:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Mar 30, 3:52 PM CDTTornado WarningFWDBell, Coryell53 min
Mar 30, 4:00 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 30, 4:19 PM CDTTornado WarningFWDMcLennan56 min
Mar 30, 4:32 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland58 min
Mar 30, 4:43 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise62 min
Mar 30, 4:58 PM CDTTornado WarningFWDFalls62 min
Mar 30, 5:03 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague57 min
Mar 30, 5:05 PM CDTFlash Flood WarningFWDMcLennan3 hr
Mar 30, 5:14 PM CDTTornado WarningFWDMcLennan44 min
Mar 30, 5:30 PM CDTFlash Flood WarningFWDPalo Pinto, Parker4 hr
Mar 30, 5:42 PM CDTTornado WarningFWDLimestone63 min
Mar 30, 5:52 PM CDTFlash Flood WarningFWDWise4 hr
Mar 30, 6:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone25 min
Mar 30, 6:26 PM CDTFlash Flood WarningFWDNavarro4 hr
Mar 30, 6:34 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more26 min
Mar 30, 6:50 PM CDTSevere Thunderstorm WarningFWDMills55 min
Mar 30, 6:55 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant65 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.